MAUDE Adverse Event Report: MST CAPSULE RETRACTOR; RETRACTOR, OPHTHALMIC

MST CAPSULE RETRACTOR; RETRACTOR, OPHTHALMIC
Model Number MCR-0001
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgeon has reported that the patient was 20/25 on followup and had no aberations or tissue damage.
 
Event or Problem Description
The surgeon reported that a ctr was threaded through the loop on the capsule retractor.He was unable to remove the ctr from the loop and cut down the capsule retractor as much as possible and left it in the bag.

Brand Name
MST CAPSULE RETRACTOR
Common Device Name
RETRACTOR, OPHTHALMIC
MDR Report Key12128379
Report Number3019924-2021-00001
Device Sequence Number11856278
Product Code HNI
UDI-Device Identifier20844685004571
UDI-Public20844685004571
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMCR-0001
Device Catalogue NumberMCR-0001
Device Lot Number134461
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date07/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;